# SDR USAABB01044

- Difficulty date: June 22, 2001
- Submitted: July 19, 2001
- Operation: Air carrier
- Aircraft: N628AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873100251REV14
- Condition: Inoperative
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - MAINTENANCE FOUND THE R2 DOOR EMERGENCY EXIT IDENTIFIER LIGHT ASSEMBLY BROKEN/INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE R2 DOOR EMERGENCY EXIT IDENTIFIER LIGHT ASSEMBLY.  OPERATIONAL CHECK GOOD.  (M)
